# SDR ASAA2020022732324

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,282 hours, 14,948 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2754
- Condition: Failed
- Location: Ac Bay
- Part time: 72,748 hours, 32,763 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED, IT EXTINGUISHES WITH A MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED COCKPIT TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND 21-61-21-400-801. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
